# SDR VNAA20250529013

- Difficulty date: April 22, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL ON LBL 27 (2 EAS),LBL9 (4 EAS) AND RBL9 (5 EAS) BTW FS 477.40 TO FS693.00 AT CABIN PAX.   EVALUATED, SEAT RAIL ON LBL 27 (2 EAS),LBL9 (4 EAS) AND RBL9 (5 EAS) BTW FS 477.40 TO FS693.00 AT CABIN PAX DUE TO EXCESIVE DAMAGE PER CRJ-900 SRM 53-31-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49.
